# SDR 2007UALA05347

- Difficulty date: December 28, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,305 hours, 29,348 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Part number: A300812OMO
- Condition: Faulty
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN CYLINDER IN PIT READING 500 TO 600 LBS LESS THAN AT FILL STATION AND IN FLIGHT DECK.  SUSPECT PRESSURE TRANSDUCER FAULTY.  REPLACED PRESSURE TRANSDUCER PER MM 35-12-21. OPS AND LEAK CHECK GOOD. AC OK FOR SERVICE.
